# SDR AALA960610

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEATS 17H AND 17J INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRING AT SEAT 17H AND J LOWER SEAT CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
